# SDR USAA020282

- Difficulty date: July 23, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310A10201635403
- Condition: Worn
- Location: Engine
- Part time: 1,343 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ENGINE MOUNT STRUT WORN BEYOND LIMITS, ENGINE MOUNT MAIN SLEEVE REPAIR.  REAMED, CHAMFERED, BLENDED AND ROTOPEENED THE FITTING BORE PER TYPICAL 54-50-10 REV A.  (M)
